# SDR DALA2023090507199

- Difficulty date: September 4, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 53,756 hours, 37,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT COVER DIFFUSER LENS IS MISSING AT JUST AFT OF GALLEY. MAINTENANCE INSTALLED THE EMERGENCY EXIT SIGN COVER BETWEEN ROW 1 SEATS REF B717 AIPC 33-51-18-05. LIGHTS CHECK GOOD. (LP #2952421)
